# SDR SWAA2022021817159

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRANSITION STRIP CORRODED STA 727D. / NO ALLOWABLE LIMITS. REQUIRE REPLACEMENT. REPLACED F/R TRANSITION STRIP STA 727D. IAW SRM 53-00-53-1A-1
